MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG FACIAL ID-ORTHOG-3PLATES; PLATE, BONE

STRYKER LEIBINGER FREIBURG FACIAL ID-ORTHOG-3PLATES; PLATE, BONE
Catalog Number 78-92003
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that the plate wasn't flush with the bone and the surgeon had to use stock plates.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Additional information: h4, h6.Correction: d9.The reported intraoperative fitting issue was confirmed.Investigation of the returned plates, bone model, and design files did not identify any device, manufacturing, design, or labeling deficiencies.The root cause of the reported fitting issue could not be determined due to the lack of postoperative imaging and objective evidence.The procedure was completed successfully using stock plates, with a minor surgical delay and no adverse patient consequences.Based on the investigation, there is no indication for an incorrectly working product or any design, material, or manufacturing related issue.Therefore, no corrective and/or preventive actions are deemed necessary at this time.

Brand Name
FACIAL ID-ORTHOG-3PLATES
Common Device Name
PLATE, BONE
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
Stryker Leibinger Freiburg
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
elena gehring
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
+49()7614888208
MDR Report Key25043171
Report Number0008010177-2026-00062
Device Sequence Number9725692
Product Code JEY
UDI-Device Identifier07613327370775
UDI-Public07613327370775
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number78-92003
Device Lot Number2603221007
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/10/2026
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date04/30/2026
Supplement Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/30/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown